MathSciNet Relay Station
MathSciNet bibliographic data
MR1262557 82B20 (82B44)
Li, Zhi Bing; Guo, Shuo Hong Duality for the Ising model on a random lattice and topologic excitons. Nuclear Phys. B 413 (1994), no. 3, 723–734.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement